# SDR DL75E090816

- Difficulty date: May 1, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 26,719 hours, 9,346 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF SEA TO OGG, AUTO PRESSURIZATION 1 AND 2 FAILED.  ALSO LOST AUTOTHROTTLES.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR PER AMM.  BITE 1 AND 2 CONTROLLER FAULTS CLEARED.  VALVE CHECKS OK IN MANUAL, OK FOR SERVICE.
